To appear in Forum Mathematicum. NT ; Algebraic Topology math. Journal-ref: Turkish J. GT ; Algebraic Topology math. Authors: Zeev Ditzian , Andriy Prymak. Journal-ref: Acta Math.
Vi kunde inte hitta sidan du sökte | clemimnawits.tk
Title: Ergodicity of the Spin-Boson Model for arbitrary coupling strength. Authors: Joel Larsson. Comments: Revised journal version, to appear in 'Combinatorics, Probability and Computing'. CO ; Probability math.
Title: The proper analytical solution of the Korteweg-de Vries-Burgers equation. Authors: Jian-Jun Shu. Title: Toeplitz determinants with merging singularities. Authors: T.go site
Claeys , I. Journal-ref: Duke Math.
- Past seminars — Laboratoire de Physique ENS de Lyon - UMR !
- Orderly Anarchy: Sociopolitical Evolution in Aboriginal California (Origins of Human Behavior and Culture, Volume 8).
- Non-negative Matrices and Markov Chains (Springer Series in Statistics).
- Sharing Transboundary Resources: International Law and Optimal Resource Use.
CA ; Complex Variables math. Comments: 25 pages, 1 figure. Several changes from previous version. To appear in J. Title: A rigidity result for global Mumford-Shah minimizers in dimension three. AP ; Differential Geometry math. Title: Curved cooperads and homotopy unital A-infty-algebras. Authors: Volodymyr Lyubashenko. Subjects: K-Theory and Homology math. Title: Exact N-envelope-soliton solutions of the Hirota equation. Journal-ref: Optica Applicata, Vol. Authors: Michael J. Comments: This is a follow up to arXiv GR ; Representation Theory math.
Authors: Nolan R.
Title: A CCA secure cryptosystem using matrices over group rings. Subjects: Cryptography and Security cs. CR ; Group Theory math. Authors: Delaram Kahrobaei , Elizabeth Vidaurre. Title: Isolated spectral points and Koliha-Drazin invertible elements in quotient Banach algebras and homomorphism ranges.
Authors: Enrico Boasso. Comments: 13 pages, original research article. Comments: in Proc. IEEE Intell. Green Build. Authors: Mohamad Charabati. Title: On discrete approximations of stable distributions. PR ; Statistics Theory math. Title: A fibrational study of realizability toposes. Authors: Jonas Frey.
Subjects: Category Theory math. Title: Phase transitions in a reaction-diffusion model on a line with boundaries. Authors: Mohammad Khorrami , Amir Aghamohammadi. Subjects: Mathematical Physics math-ph ; Statistical Mechanics cond-mat. Longer version to be submitted to IT Transactions in preparation.
Authors: Taeyoung Lee. Comments: This paper has been merged with arXiv KT ; Number Theory math. Title: Hamiltonian displacement of bidisks inside cylinders. Authors: Richard Hind. Comments: The paper has a flaw in the construction. Symplectic Geom. Subjects: Symplectic Geometry math. Title: A consistent test of independence based on a sign covariance related to Kendall's tau.
Authors: Wicher Bergsma , Angelos Dassios.
Subjects: Statistics Theory math. ST ; Methodology stat. Comments: This article is accepted in J. Title: Statistical convergence of Markov experiments to diffusion limits. Title: Rational curves on generic quintic threefolds. Authors: Bin Wang. Authors: Volker Schulz. Comments: 15 pages, 1 figure, 1 table. Journal-ref: Foundations of Computational Mathematics, , Authors: Hisham Sati.
Title: Visual limits of maximal flats in symmetric spaces and Euclidean buildings. Authors: Thomas Haettel. Comments: 35 pages, 8 figures. Journal-ref: Transform.
- KIT - AGW: Geothermics - Research - Publications - Publications / Conference articles;
- Shakespeare’s Boys: A Cultural History;
- Veterans and Agent Orange: Update 2010.
Groups 18 , no. GT ; Metric Geometry math. Authors: Pietro Galliani. Subjects: Logic math. LO ; Logic in Computer Science cs. Title: An inverse anisotropic conductivity problem induced bytwisting a homogeneous cylindrical domain. Authors: Gabriele Grillo , Hynek Kovarik.